Alert archive / Wisconsin / Gale Warnings in 2023

Gale Warning 29, NWS Milwaukee, WI

October 30, 2023

NWS Milwaukee, WI issued this gale warning at Oct 30, 2023, 12:46 PM CDT. It took effect at Oct 31, 2023, 3:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2023, 12:46 PM CDT (17:46 UTC)
In effect from
Oct 31, 2023, 3:00 PM CDT
Expired
Nov 1, 2023, 12:00 AM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

520 
WHUS73 KMKX 301746
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1246 PM CDT Mon Oct 30 2023

LMZ080-643>646-669-671-673-675-777-779-870-872-874-876-878-310200-
/O.UPG.KMKX.GL.A.0022.231031T2000Z-231101T0500Z/
/O.NEW.KMKX.GL.W.0029.231031T2000Z-231101T0500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1246 PM CDT Mon Oct 30 2023

...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO MIDNIGHT CDT
TUESDAY NIGHT...

* WHAT...North Northwest, to North winds 20 to 30 kt with gusts 
  up to 40 kt and waves 6 to 11 ft expected.

* WHERE...Southern Open Waters of Lake Michigan, and Nearshore 
  Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 3 PM Tuesday to midnight CDT Tuesday night.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
6 follow-up statements
697 
WHUS73 KMKX 310156
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
856 PM CDT Mon Oct 30 2023

LMZ080-643>646-669-671-673-675-777-779-870-872-874-876-878-311000-
/O.CON.KMKX.GL.W.0029.231031T2000Z-231101T0500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
856 PM CDT Mon Oct 30 2023

...GALE WARNING REMAINS IN EFFECT FROM 3 PM TUESDAY TO MIDNIGHT
CDT TUESDAY NIGHT...

* WHAT...North Northwest, to North winds 20 to 30 kt with gusts up
  to 40 kt and waves 7 to 12 ft expected.

* WHERE...Southern Open Waters of Lake Michigan, and Nearshore 
  Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 3 PM Tuesday to midnight CDT Tuesday night.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
846 
WHUS73 KMKX 310836
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
336 AM CDT Tue Oct 31 2023

LMZ080-643>646-669-671-673-675-777-779-870-872-874-876-878-311645-
/O.CON.KMKX.GL.W.0029.231031T2000Z-231101T0500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
336 AM CDT Tue Oct 31 2023

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CDT TONIGHT...

* WHAT...North Northwest to North winds 20 to 30 kt with gusts up
  to 40 kt and waves 7 to 12 ft expected.

* WHERE...Southern Open Waters of Lake Michigan, and Nearshore 
  Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 3 PM this afternoon to midnight CDT tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
013 
WHUS73 KMKX 311349
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
849 AM CDT Tue Oct 31 2023

LMZ080-643>646-669-671-673-675-777-779-870-872-874-876-878-312200-
/O.CON.KMKX.GL.W.0029.231031T2000Z-231101T0500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
849 AM CDT Tue Oct 31 2023

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CDT TONIGHT...

* WHAT...North winds 20 to 25 kt with gusts up to 40 kt and waves
  7 to 12 ft expected. 

* WHERE...Southern Open Waters of Lake Michigan, and Nearshore 
  Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 3 PM this afternoon to midnight CDT tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
524 
WHUS73 KMKX 311843
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
143 PM CDT Tue Oct 31 2023

LMZ080-643>646-669-671-673-675-777-779-870-872-874-876-878-010245-
/O.CON.KMKX.GL.W.0029.231031T2000Z-231101T0500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
143 PM CDT Tue Oct 31 2023

...GALE WARNING REMAINS IN EFFECT FROM 3 PM CDT THIS AFTERNOON 
UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...North winds 15 to 20 kt with gusts up to 35 kt and waves
  7 to 10 ft expected.

* WHERE...Southern Open Waters of Lake Michigan, and Nearshore 
  Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 3 PM this afternoon to midnight CDT tonight.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
857 
WHUS73 KMKX 010209
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
909 PM CDT Tue Oct 31 2023

LMZ080-643>646-669-671-673-675-777-779-870-872-874-876-878-010500-
/O.CON.KMKX.GL.W.0029.000000T0000Z-231101T0500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
909 PM CDT Tue Oct 31 2023

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and waves
  7 to 10 ft expected.

* WHERE...Southern Open Waters of Lake Michigan, and Nearshore 
  Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
266 
WHUS73 KMKX 010506
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1206 AM CDT Wed Nov 1 2023

LMZ080-643>646-669-671-673-675-777-779-870-872-874-876-878-010615-
/O.EXP.KMKX.GL.W.0029.000000T0000Z-231101T0500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1206 AM CDT Wed Nov 1 2023

...GALE WARNING HAS EXPIRED...

Winds and waves have decreased over Lake Michigan
and will continue to do more so overnight. Therefore,
the Gale Warning is no longer in effect.

$$
KPL

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 30, 10:27 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Oct 30, 10:27 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1027 AM CDT Mon Oct 30 2023

.UPDATE...
(Issued 1020 AM CDT Mon Oct 30 2023)

Temperatures are on the rise this morning bringing us out of
freeze warning criteria. With most of the area dropping into the
upper 20s overnight, the growing season is effectively over for
southern Wisconsin.

Today, expect a surface ridge to impart clear skies over the
region until clouds increase overnight. Highs should be in the
upper 30s with a few 40s possible along the lakeshore. Winds will
be modestly breezy out of the west northwest through the
afternoon.

CMiller

&&

.SHORT TERM...
(Issued 503 AM CDT Mon Oct 30 2023)

Today and Tonight:

With a deepening low pressure system over the Mid-Atlantic and a
strong high pressure system over the central plain early this
morning, we should see the northwesterly winds and the cold air
advection slightly increase across the state this morning. Under
the clear skies this will make conditions feel a bit brisk this
morning as temperatures are expected to fall into the low to mid
20s for inland areas. Lake shore areas can expect low temperatures
this morning to bottom out around 30. A freeze warning remains in
effect through this morning.

A surface ridge is expected to quickly build through the Great
Lakes region today which should keep conditions dry and skies
clear. Later this evening into tonight cloud cover is expected to
move in from the northwest to the southeast ahead of an
approaching low pressure system. Overnight winds will shift to
southwesterly, which will usher in some warm air and moisture
advection. This will help saturate the air column especially in
our dendritic growth zone ahead of an approaching low pressure
system.

As we head into Tuesday morning a low pressure system will advance
out Manitoba Canada and move through southern Wisconsin. As this
low pressure system moves through we can expect snowfall across
southern Wisconsin starting during the morning commute and
containing into Tuesday afternoon. While this system will be
moving quickly there is increasing confidence on some accumulating
snowfall. Accumulations of 1-2 inches is possible across southern
Wisconsin. The heaviest accumulations are expected across our
northern tier of counties. It isn't out of the question to see a
bit of snowfall accumulations on roadways, especially Tuesday
morning as temperatures will still be in the mid 20s. Any snowfall
that accumulates on roadways will likely start on bridges and
overpasses. Temperatures are expected to gradually climb above
freezing as we head into the afternoon hours which will lead to
some melting snow. The low pressure system will then pivot
southeast Tuesday night, and we should get another short blast of
colder air with overnight lows in the upper teens Tuesday night
into Wednesday.

Patterson

&&

.LONG TERM...
(Issued 503 AM CDT Mon Oct 30 2023)

Tuesday through Sunday:

For much of the extended forecast, we will shift to a drier
pattern with a gradual warming trend with highs in the low 50s by
next weekend. This will be due to a upper level ridge quickly
building in behind the exiting low pressure system Wednesday. Then
the upper level steering flow is expected to become more zonal
Wednesday night through the weekend. This more zonal flow will
leave southern Wisconsin under sustained southwesterly winds which
will keep up some steady warm air advection. As we head into the
weekend guidance hints at a shortwave trough passing through the
Great Lakes Region bringing us a chance for some rain showers.
There is still uncertainty on the timing and track of this
shortwave so kept to the average among model guidance.

Patterson/Sheppard

&&

.AVIATION...
(Issued 1025 AM CDT Mon Oct 30 2023)

Expect clear skies and VFR conditions into the afternoon as a
surface ridge lingers over the region. Winds will be breezy with
gusts to around 20 knots into the afternoon hours until winds ease
going into the early evening.

Overnight, clouds will increase, and chances for snow will spread
in from the northwest to southeast after 09z and continue into the
afternoon hours Tuesday. Currently, forecast models suggest
ceiling heights will decrease to 1200 to 1500 ft with min vis of
2SM possible within the areas of snow tomorrow.

CMiller

&&

.MARINE...
(Issued 503 AM CDT Mon Oct 30 2023)

Modest northwest winds will continue across the lake this morning
before become more westerly this evening into tonight. A low
pressure system will be advancing out of Manitoba Canada toward
Lake Michigan which will result in the winds turning to
southwesterly Tuesday morning. As the low pressure system passes
over Lake Michigan it is expected to dive southeast bringing brisk
north to northwest winds in its wake. Gales will be possible
Tuesday afternoon and evening behind the low pressure system. A
Gale Watch has been issued for the south half of the lake and the
nearshore waters from Sheboygan to Winthrop Harbor for Tuesday
afternoon and evening.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-
     LMZ673-LMZ675-LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-LMZ876-
     LMZ878...3 PM Tuesday to midnight Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Oct 30, 10:54 AM CDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1054 AM CDT Mon Oct 30 2023

WIZ046-047-051-052-056>060-062>072-311600-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1054 AM CDT Mon Oct 30 2023

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Snow will move in late tonight, causing light accumulations on
roads early Tuesday morning

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Snow will continue through the day on Tuesday leading to total
accumulations of around 1 to 2 inches mainly north of I-94.
Cautious driving is advised during the morning and afternoon
commute, as this will be the first accumulating snow of the
season.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-311600-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1054 AM CDT Mon Oct 30 2023

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Gale Watch is in effect from Tuesday afternoon into Tuesday
evening, for north gales to 40 knots and building waves.

Winds will periodically reach Small Craft Advisory levels
otherwise through the middle of the week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-311600-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1054 AM CDT Mon Oct 30 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Gale Watch is in effect Tuesday afternoon into Tuesday evening
for the south half of the open waters of Lake Michigan. North
gales to 40 knots and building waves are possible during this
time.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:42 PM CDTGale WatchMKX16 hr

Nearby

Gale Warnings in Wisconsin, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.